# SDR DJFA2005100

- Difficulty date: May 20, 2005
- Submitted: May 27, 2005
- Operation: Air carrier
- Aircraft: N928CW
- Make and model: Emb EMB-135BJ
- Aircraft serial: E145528
- Aircraft time: 2,686 hours, 1,495 cycles
- Engine: Allsn AE3007A
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Inverter
- Part number: 189720
- Part serial: 6638
- Condition: Overheated
- Location: Cabin Lighting
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW NOTICED AN ODOR IN THE AIRCRAFT CABIN. ODOR WAS IDENTIFIED AND WAS DESCRIBED TO BE CHEMICAL IN NATURE.  SOURCE OF ODOR WAS FOUND TO BE COMING FROM CABIN LIGHTING.  WHEN CABIN LIGHTING WAS TURNED OFF THE ODOR HAD DISSIPATED.  AIRCRAFT DIVERTED AND LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE ISSUED MEL 33-20-00-1 FOR THE CABIN LIGHTING SYSTEM. ON 26 MAY 2005 MAINTENANCE REPLACED AN INVERTER FOR THE LIGHTING. THE OPERATIONAL CHECK WAS GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
